# SDR ASOA20151226209

- Difficulty date: December 26, 2015
- Submitted: December 26, 2015
- Operation: Air carrier
- Aircraft: N14143
- Make and model: Emb EMB-145XR
- Aircraft serial: 145739
- Aircraft time: 35,245 hours, 20,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14531545605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BAGGAGE DOOR LOWER CUTOUT CORRODED.  R & R CARGO DOOR LOWER CUTOUT SUPPORT IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
